Open Access
December 2007 On maximal $t-$orthogonal sequences in c0
Albert Kubzdela
Bull. Belg. Math. Soc. Simon Stevin 14(5): 961-968 (December 2007). DOI: 10.36045/bbms/1197908906


Let $K$ be a non-Archimedean, complete, densely valued field. For a given $t\in (0,1)$ we study a maximality of $t-$orthogonal sequences in $c_{0}$ over $K.$ In particular we prove that for every $t\in (0,1)$ there exists a maximal $t-$orthogonal sequence in $c_{0}$ which is not a base.


Download Citation

Albert Kubzdela. "On maximal $t-$orthogonal sequences in c0." Bull. Belg. Math. Soc. Simon Stevin 14 (5) 961 - 968, December 2007.


Published: December 2007
First available in Project Euclid: 17 December 2007

zbMATH: 1134.46049
MathSciNet: MR2379000
Digital Object Identifier: 10.36045/bbms/1197908906

Rights: Copyright © 2007 The Belgian Mathematical Society

Vol.14 • No. 5 • December 2007
Back to Top